# SDR UALA2010082303081

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 79,779 hours, 12,824 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 79411
- Condition: Wrong Part
- Location: Seat 19j
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHT ON SEAT 19J IS THE WRONG COLOR, IT SHOULD BE RED.  SEAT MOUNTED EMERGENCY EXIT LIGHT ON SEAT 19J IS THE WRONG COLOR, IT SHOULD BE RED.
